# SDR DALA2021110606826

- Difficulty date: November 3, 2021
- Submitted: November 6, 2021
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 52,572 hours, 36,609 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR FLOOR STRUCTURE CORRODED. -MKD- SUMMARY SEE NRC 001-0375:5211-2001/006 00171: CORROSION LEVEL 2, REPLACED FITTINGS REF B717 SRM 51-40-02 AND BOEING DWG 3936190. (LP #2005863)
